MAUDE Adverse Event Report: Zimmer Biomet, Inc. NEXGEN POSTERIOR FEMORAL AUGMENT BLOCK PRECOAT; Prosthesis, Knee

Zimmer Biomet, Inc. NEXGEN POSTERIOR FEMORAL AUGMENT BLOCK PRECOAT; Prosthesis, Knee
Catalog Number 00599003601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a right total knee arthroplasty and was subsequently revised approximately 1 year and 6 months post-implantation due to instability and mechanical loosening.Subsequently, 3 months after the revision, the patient began experiencing pain, swelling, stiffness, fever in the knee, and limitations in normal activities following the procedure.The devices remain implanted.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10 concomitant medical products: 00588000500 - nexgen size 5 precoat cemented tibial component - 66456544.00588001602 - nexgen size f femoral component - 66573945.00598801813 - 13mm cemented stem extension - 67324890.00599003610 - distal femoral augment block - 64532238.00588006012 - 12mm size f articular surface with hinge post - 65672158.110035368 - biomet bc r 1x40 us - au04aa1707.110035368 - biomet bc r 1x40 us - au02ab0304.Unknown stryker simplex cement.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
NEXGEN POSTERIOR FEMORAL AUGMENT BLOCK PRECOAT
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50143761
Report Number0001822565-2026-02763
Device Sequence Number9110144
Product Code JWH
UDI-Device Identifier00889024224162
UDI-Public(01)00889024224162(17)330530(10)65963304
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number00599003601
Device Lot Number65963304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 Narrative.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight210 LB